# SDR 20010613CW011

- Difficulty date: May 30, 2001
- Submitted: June 13, 2001
- Operation: General aviation
- Aircraft: N61MA
- Engine: Pwa JT15D4
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3028601
- Condition: Separated
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BACKGROUND:  PCE 70547 SUSTAINED TYPICAL BLADE SEPARATION AND RESULTED DOWN STREAM DAMAGE.  THE 3028601 BLADE HAS A 3500 HOUR TIME LIMIT ON THE JT15D-4 ENGINE.  THE SEPARATION OCCURS APPROX 1800 HOURS OF OPERATION DEPENDING ON ENGINE OPERATION.  INSP OF BLADES REVEALED AN AVERAGE GROWTH OF.007.
